# SDR VNAA202203259991

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10325
- Aircraft time: 24,572 hours, 19,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC670127003
- Condition: Dented
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTS A DENT IN THE LEADING EDGE OF THE LH #2 SLAT.  ACCOMPLISHED PERMANENT REPAIR - LH SLAT #2 SKIN DENTED OTBD OF SS 241.75 IAW EA 22-C7-57-0212
